Anxiety Support

New to anxiety

Hi, I have been suffering from what I think is major anxiety since August 2017 now, not long I know but it feels like years..

I'm on propanol and they do seem to help but I was just wondering if anyone else feels constantly dizzy and off balence because that's all I ever seem to feel. The only way I can explain it is that I feel as if I'm on a different planet or floating on a cloud.. is it just my anxiety making me think I feel dizzy? Is it the propanol?

4 Replies

Hello! I have only had anxiety for 6 months are you are right it does seem like years!

I don’t take anything for mine at the moment because I worry about side effects.

How long have you been on the medication for?

I feel dizzy and off balance a lot to its a horrible feeling.

I also get the floating feeling so not sure if it could be your medication or just anxiety has I get these symptoms without medication.

I also get a racing heart all the time which sucks too!

I really hope you over come anxiety. I wish I could!


I've been on the medication for about 5 months now I'm only on the lowest dosage of 10mg and I swear by them. I suffer from panic attacks too so whenever I feel anxious or panicky that's when I take a propanol.

It's horrible I went the doctors and he told me I have vertigo but I'm just scared incase it's something serious!

I hope you over come yours too

1 like

Ohhh I’m glad the medication works for you. Did you suffer bad side effects when you first started taking them?

Ohh I’m sorry that you have vertigo on top of anxiety:(

Are they sure its vertigo and not the side effects?

Thank you so much!

1 like

I started on 40mg propanol and they did make me feel dizzy and tired so that's why I changed to the 10mg and they're fine for me!

See I'm not sure, sometimes your anxiety makes you feel dizzy so maybe it makes the vertigo worse? I'm not sure

1 like

You may also like...